Evertse theorem in algebraic independence

K. Nishioka

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)159-170
Number of pages12
JournalArchiv der Mathematik
Volume53
Issue number2
DOIs
Publication statusPublished - 1989 Aug
Externally publishedYes

Fingerprint

Algebraic Independence
Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Evertse theorem in algebraic independence. / Nishioka, K.

In: Archiv der Mathematik, Vol. 53, No. 2, 08.1989, p. 159-170.

Research output: Contribution to journalArticle

Nishioka, K. / Evertse theorem in algebraic independence. In: Archiv der Mathematik. 1989 ; Vol. 53, No. 2. pp. 159-170.
@article{639621ea93b94715988c05129eed8404,
title = "Evertse theorem in algebraic independence",
author = "K. Nishioka",
year = "1989",
month = "8",
doi = "10.1007/BF01198567",
language = "English",
volume = "53",
pages = "159--170",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "2",

}

TY - JOUR

T1 - Evertse theorem in algebraic independence

AU - Nishioka, K.

PY - 1989/8

Y1 - 1989/8

UR - http://www.scopus.com/inward/record.url?scp=0346357959&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0346357959&partnerID=8YFLogxK

U2 - 10.1007/BF01198567

DO - 10.1007/BF01198567

M3 - Article

AN - SCOPUS:0346357959

VL - 53

SP - 159

EP - 170

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 2

ER -